Skip to main content

Secondary navigation:

College of Arts and Sciences

Publication Archives

department of mathematics

2000

Avner Ash and Robert H. Gross, Generalized non-abelian reciprocity laws: a context for Wiles's proof, Bulletin of the London Mathematical Society, 32, (2000), 385-397.

Avner Ash and Warren Sinnott, An analogue of Serre's conjecture for Galois representations and Hecke eigenclasses in the mod-p cohomology of GL(n,Z), Duke Math. J. 105 (2000) 1-24.

Diane Brousseau and Jenny A. Baglivo, Modeling seasonal proliferation of the parasite, Perkinsus marinus, in field populations of the oyster, Crassostrea virginica, Journal of Shellfish Research 19 (2000), 133-138. 

Stanley J. Bezuszka and Margaret J. Kenney, Number Treasury2, Parsippany, NJ: Dale Seymour Publications, 2000.

Martin Bridgeman and Edward Taylor, Length distortion and the Hausdorff dimension of limit sets, American Journal of Mathematics, 122, no. 3 (2000), 465-482.

Daniel Bump, Solomon Friedberg, and David Ginzburg, A Rankin-Selberg integral using the automorphic minimal representation of SO(7), J. Ramanujan Math. Society 15 (2000), 81-124.

Solomon Friedberg, The Boston College Mathematics Case Studies Project, Mathematicians and Education Forum 12 (2000), 10-12.